# SDR P2EA97077

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 651781910
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 635 - MDW - DURING INITIAL GEAR EXTENSION ON APPROACH TO MDW FROM MCI, THE GREEN LIGHT FOR THE NOSE GEAR DID NOT ILLUMINATE AND THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED.  PERFORMED CHECKLIST AND CYCLED THE GEAR AND RECEIVED NORMAL INDICATIONS, NORMAL LANDING WAS MADE.  EMERGENCY WAS NOT DECLARED.  FOUND NOSE GEAR LOCK ACTUATOR LOWER MOUNT BROKEN.  REPLACED ACTUATOR IAW MM 32-33-21.  SYSTEM OPS GOOD.  DURING INSTALLATION OF LOCK ACTUATOR FOUND CABLE FOR PISTON SPRING CARTRIDGE ASSEMBLY NICKED BEYOND LIMITS.  REPLACED CABLE IAW MM 32-51-31.  SYSTEM OPS GOOD.  (M)
